# SDR FDEA201707061870

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,078 hours, 21,846 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE, HIGH EGT AND FUEL FLOW AT 10,000 FT  WHEN CHANGING POWER FROM CLIMB 2 TO NORMAL CLIMB.  RAN THE QRH, CONTINUED TO OPERATE ENGINE (LEFT) AT  LOWER POWER AND RETURNED TO AIRPORT.   INSPECTED NR 1 ENGINE INLET AND EXHAUST WITH NO DEFECTS NOTED IAW MM 72-00-00-6, INSPECTED THE NR 1 ENGINE MASTER CHIP DETECTOR IAW MM 79-21-03-04,  NO DEFECTS NOTED.     EGT EXCEEDANCE OF 810 FOR .8 SECONDS IAW EICAS WITHIN LIMITS IAW FIM 71-05-00-1, FAULT TREE 824 FIG 121.   AIRCRAFT OK FOR CONTINUED SERVICE.
